Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A note on the relationship between certain subgroups of a finite group.


Author: W. E. Deskins
Journal: Proc. Amer. Math. Soc. 9 (1958), 655-660
MSC: Primary 20.00
MathSciNet review: 0099366
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. D. Berman, Group algebras of abelian extensions of finite groups, Dokl. Akad. Nauk SSSR (N.S.) 102 (1955), 431–434 (Russian). MR 0072139
  • [2] A. H. Clifford, Representations induced in an invariant subgroup, Ann. of Math. (2) 38 (1937), no. 3, 533–550. MR 1503352, 10.2307/1968599
  • [3] W. E. Deskins, Finite Abelian groups with isomorphic group algebras, Duke Math. J. 23 (1956), 35–40. MR 0077535
  • [4] M. Hall, Group rings and extensions, Ann. of Math. vol. 38 (1938) pp. 220-234.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.00

Retrieve articles in all journals with MSC: 20.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1958-0099366-X
Article copyright: © Copyright 1958 American Mathematical Society